Valuation theory, generalized IFS attractors and fractals

Dobrowolski, J and Kuhlmann, F-V (2018) Valuation theory, generalized IFS attractors and fractals. Archiv der Mathematik, 111 (3). pp. 287-297. ISSN 0003-889X



  • Dobrowolski, J
  • Kuhlmann, F-V
Copyright, Publisher and Additional Information: (c) 2018, the Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Fractals; Iterated function systems; Valued fields
  • Accepted: 14 May 2018
  • Published (online): 13 June 2018
  • Published: September 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EU - European Union705410
Depositing User: Symplectic Publications
Date Deposited: 26 Jun 2018 09:57
Last Modified: 14 Aug 2018 10:34
Status: Published
Publisher: Springer
Identification Number:

Share / Export